# SDR PIDA200500012

- Difficulty date: April 19, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 18,702 hours, 12,835 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER RADIUS AT AFT END OF THE LEFT MOUNT HAT CHANNEL FOR THE RADAR TR UNIT.  REPAIRED HAT CHANNEL PER SRM 51-70-12.
